| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: unknown/not provided.If explanted; give date: unknown/not provided.(b)(6).The intraocular lens (iol) is not returning for evaluation as it is discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Customer reported a broken lens model, pcb00.As a result, the doctor had to use another lens during the same day of the surgery.There was a patient contact, but customer doesn't have any further information.Lens will not be available for investigation as it is discarded.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.